# SDR AALA2009050200001

- Difficulty date: May 2, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 69,999 hours, 37,041 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR INDICATION. EMERGENCY DECLARED LANDED AUS WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REMOVED AND REPLACED NOSE GEAR SENSOR AND RELAY.RELR066.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
